MBI Publications

MBI Publications for Jianjun Paul Tian (24)

  • Z. Liu, D. Chen and J. Tian
    Classification of proteomic data with logistic Kernel partial least square algorithm
    Proceedings of IEEE CVPR'05Vol. 3 pp. 145-150

    Abstract

  • J. Tian and S. Lin
    Colored coalescent theory.
    Discrete and Continuous Dynamical Systems (2005) pp. 833-845

    Abstract

  • J. Tian and S. Lin
    Colored coalescent theory
    Discrete and Continuous Dynamical Systems (2005) pp. 833-845

    Abstract

  • Z. Liu, D. Chen and J. Tian
    Classification of proteomic data with logistic Kernel partial least square algorithm
    Proceedings of IEEE CVPR'05Vol. 3 (2005) pp. 145-150

    Abstract

  • J. Tian and P. Vojtechovsky
    Mathematical concepts of evolution algebras in non-Mendelian genetics
    Journal Quasigroups and related systemsVol. 14 (2006) pp. 111-122

    Abstract

  • S. Lin and J. Tian
    Continuous-time Markov process on graphs
    Stochastic Analysis and applicationsVol. 24 No. 5 (2006) pp. 953-972

    Abstract

  • A. Friedman, G. Fulci, E. Chiocca , J. Tian and J. Wang
    Glioma Virotherapy: The effects of innate immune suppression and increased viral replication capacity
    Cancer ResearchVol. 66 (2006) pp. 2314-2319

    Abstract

  • D. Kannan and J. Tian
    Lumpability and commutativity of Markov process
    Stochastic Analysis and ApplicationsVol. 24 No. 3 (2006) pp. 685-702

    Abstract

  • S. Lin and J. Tian
    Continuous-time Markov process on graphs
    Stochastic Analysis and applicationsVol. 24 No. 5 (2006) pp. 953-972

    Abstract

  • J. Tian and P. Vojtechovsky
    mathematical concepts of evolution algebras in non-Mendelian genetics
    Journal of Quasigroups and related systemsVol. 14 (2006) pp. 111-122

    Abstract

  • A. Friedman, G. Fulci, E. Chiocca , J. Tian and J. Wang
    Glioma Virotherapy: The effects of innate immune suppression and increased viral replication capacity
    Cancer ResearchVol. 66 (2006) pp. 2314-2319

    Abstract

  • D. Kannan and J. Tian
    Lumpability and commutativity of Markov process
    Stochastic Analysis and applicationsVol. 24 No. 3 (2006) pp. 685-702

    Abstract

  • J. Tian
    On several types of Universal invariants of framed links and 3-manifolds, derived from hopf algebras.
    Math. Proc. Cam. Phil. Soc.Vol. 142 (2007) pp. 73-92

    Abstract

  • Z. Liu and J. Tian
    Coalescent Random Walks on graph
    Journal of Computational and Applied MathematicsVol. 202 (2007) pp. 144-154

    Abstract

  • J. Tian
    On several types of Universal invariants of framed links and 3-manifolds, derived from hopf algebras
    Mathematical Proceedings of the Cambridge Philosophical SocietyVol. 142 (2007) pp. 73-92

    Abstract

  • Z. Liu and J. Tian
    Coalescent Random Walks on graph
    Vol. 202 (2007) pp. 144-154

    Abstract

  • J. Tian
    The replicability of oncolytic virus: defining conditions on tumor virotherapy
    Mathematical Sciences and EngineeringVol. 8 No. 3 (2012) pp. 841-860

    Abstract

  • J. Tian, Z. Jin and T. Xie
    Mathematical model for two germline stem cells competing for niche occupancy
    Bulletin of Mathematical BiologyVol. 74 No. 5 (2012) pp. 1207-1225

    Abstract

  • D. Yang, J. Tian and J. Wang
    A solvable hyperbolic free boundary problem modeling tumor regrowth
    Applicable Analysis (2012)

    Abstract

  • J. Tian and J. Wang
    Global stability for cholera epidemic models
    Mathematical SciencesVol. 232 No.1 (2012) pp. 31-41

    Abstract

  • J. Tian, A. Friedman, J. Wang and E. Chiocca
    Modeling the Effects of Resection, Radiation and Chemotherapy in Glioblastoma
    Journal of Neuro-OncologyVol. 91 No. 3 (2012) pp. 287-293

    Abstract

  • J. Tian
    Finite-time perturbations of dynamical systems and applications to tumor therapy
    Discrete and Continuous Dynamical Systems - BVol. 12 No. 2 (2012) pp. 469-479

    Abstract

  • J. Tian and S. Lin
    The Mutation Process in Colored Coalescent Theory
    Bulletin of Mathematical BiologyVol. 71 No. 8 (2012) pp. 1873-1889

    Abstract

  • J. Tian
    Evolution Algebras and Their Applications (research monograph)
    Lecture Notes in MathematicsVol. 1921 (2012)

    Abstract

View Publications By